Periodica Mathematica Hungarica

, Volume 6, Issue 3, pp 203–211 | Cite as

Asymptotic behaviour of stochastic processes modelling an ordinary Poisson process

  • T. Gergely
  • I. I. Yezhow


Stochastic Process Asymptotic Behaviour 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    T. Gergely andI. I. Yezhow, On a construction and the modelling of ordinary Poisson processes,Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 27 (1973), 215–232.CrossRefGoogle Scholar
  2. [2]
    J. M. Ryžik andI. S. Gradstein,Tables of integrals, sums, series and products, Izdat. Fiz. Mat. Lit., Moscow, 1962 (in Russian).Google Scholar
  3. [3]
    J. Karamata, Sur une mode de croissance régulière des fonctions,Mathematica (Cluj) 4 (1930), 38–53.Google Scholar
  4. [4]
    G. M. Fihtengol'c,Foundations of the mathematical analysis, Nauka, Moscow, 1964 (in Russian).Google Scholar

Copyright information

© Akadémiai Kiadó 1975

Authors and Affiliations

  • T. Gergely
    • 1
  • I. I. Yezhow
    • 2
  1. 1.MTA Központi Fizikai Kutató Intézete Számítógép FőosztályBudapestHungary
  2. 2.Mathematical Institute of the Academy of USSRKievSoviet Union

Personalised recommendations